# SDR SWIA201125526

- Difficulty date: January 29, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 30,566 hours, 43,498 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Carbon Seal
- Condition: Leaking
- Location: Accessory G/B
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LOW OIL PRESSURE WARNING ON LEFT ENGINE IN FLIGHT, CREW SHUT ENGINE DOWN PER QRH.  (FLT 6264)  REPLACED LEFT ENGINE ACCESSORY GEARBOX CARBON SEAL AND STARTER GARLOCK SEAL.
